Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: B-6

  1. #1
    vikingwarrior777 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    90

    B-6

    stared taking 600 mg of B-6 yesterday for deca gyno..just wondering got up in the middle of the night to go to the bathroom..and my urine was sorta cloudy is that from the b-6?

  2. #2
    bor's Avatar
    bor
    bor is offline D-bol Poppin'
    Join Date
    Jun 2003
    Location
    Zagreb, Croatia
    Posts
    4,203
    I know that b vitamin and all multivitamin pills, because they contain b vit) make your urin yellow..........it should apply to b6 also but I'm no expert...........

  3. #3
    rhapsody's Avatar
    rhapsody is offline Junior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    138
    first, the color can say alot. It may very well be the b6 is causing it.But it may also be other issues . Not enough water intake can make yellow. If its cloudy prostate infection. They have keytone urine test strips to check about high levels on ketones in the blood. Ketones can be very harmfull if left unchecked, they are metobolites that are fats & protein used for energy instead of glucose. Excessive (very) protein can do this. You ph will be too acidy. Hepatitis can cause urine to be strange too. But is your concern go see a doctor, but its probably nothing..

  4. #4
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Quote Originally Posted by vikingwarrior777
    stared taking 600 mg of B-6 yesterday for deca gyno..just wondering got up in the middle of the night to go to the bathroom..and my urine was sorta cloudy is that from the b-6?
    Do you have deca gyno or is this just for preventative measures, if for preventative use at 200mg ED and increase to 600mg if symptoms appear..

  5. #5
    vikingwarrior777 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    90
    well nips seem a little puffy and feel some lumps..no pain no discharge and not itchy taking 20 mg of nolv ed also 1st cycle 4 weeks in and dont know if its gyno symptoms or not

  6. #6
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Quote Originally Posted by vikingwarrior777
    well nips seem a little puffy and feel some lumps..no pain no discharge and not itchy taking 20 mg of nolv ed also 1st cycle 4 weeks in and dont know if its gyno symptoms or not
    Increase nolva to 60mg ED until symptoms subside and then back to 20mg ED...Are you running test? and leave b-6 at 600mg.

  7. #7
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Nolva will not help with deca gyno. That why IMO it is best to run a single compound like test only for a first cycle to see how your body will react as far as sides are concerned.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •